# SDR UALA2011070703357

- Difficulty date: July 5, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 39,672 hours, 8,636 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: S343T00366
- Part serial: 193
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL SPAR VALVE L LEFT ENGINE FUEL SPAR VALVE IS NOT IN COMMANDED POSITION.  (STATUS) -  REPLACED LT FUEL SPAR VALVE ACTUATOR, OPS CHECK OK PER MM AND TEST PER 28-22 TASK.
